# SDR DALA2025022801567

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 78,658 hours, 30,409 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Part number: 7057742
- Part serial: 10184
- Condition: Out Of Tolerance
- Location: R1door
- Part time: 70,290 hours, 25,032 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 R1 DOOR ROTARY SNUBBER COMPENSATOR INDICATOR IS BELOW FLUSH AT 70 DEGREES. SNUBBER REQUIRES REPLACEMENT PER PRIMARY JC 2511- 3001-1R. CORRECTIVE ACTION: REMOVED AND REPLACED R1 DOOR ROTARY SNUBBER IAW B757-200 AMM 51- 11-10. (0832062)
